# SDR AALA201808159006

- Difficulty date: August 8, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A321-231
- Aircraft serial: 6313
- Aircraft time: 13,290 hours, 3,853 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT SEAL BROKEN.  INSTALLED A NEW SEAL IAW AMM 11-00-00.  OK FOR SERVICE.
